Alert archive / Indiana / Red Flag Warnings in 2010

Red Flag Warning 8, NWS Indianapolis, IN

October 23, 201031 counties in Indiana

NWS Indianapolis, IN issued this red flag warning at Oct 23, 2010, 4:10 AM EDT for 31 counties in Indiana. It took effect at Oct 23, 2010, 1:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 23, 2010, 4:10 AM EDT (08:10 UTC)
In effect from
Oct 23, 2010, 1:00 PM EDT
Expired
Oct 23, 2010, 6:00 PM EDT
In force
5 hr
Issued by
NWS Indianapolis, IN
All 31 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hendricks County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 36 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2754 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

797 
WWUS83 KIND 230810
RFWIND

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
410 AM EDT SAT OCT 23 2010

...FIRE THREAT MAY RETURN TO INDIANA SATURDAY...

.RELATIVE HUMIDITIES OF 20 TO 25 PERCENT ARE EXPECTED THIS
AFTERNOON ACROSS MUCH OF CENTRAL INDIANA THIS AFTERNOON. SOUTH
WINDS GUSTING TO 20 OR 25 MPH THREATEN TO PROMOTE FIRE SPREAD.
SUSTAINED WINDS ARE EXPECTED TO BE 10 TO 15 MPH. 

INZ040>042-048-049-056-057-065-230915-
/O.CAN.KIND.FW.A.0007.101023T1600Z-101023T2200Z/
MADISON-DELAWARE-RANDOLPH-HANCOCK-HENRY-SHELBY-RUSH-DECATUR-
410 AM EDT SAT OCT 23 2010

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE
FIRE WEATHER WATCH. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN INDIANA...40...41...42...48...49...56...57...65.



$$

INZ021-028>031-035>039-043>047-051>055-060>064-067>072-231615-
/O.UPG.KIND.FW.A.0007.101023T1600Z-101023T2200Z/
/O.NEW.KIND.FW.W.0008.101023T1700Z-101023T2200Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-
VIGO-CLAY-OWEN-MORGAN-JOHNSON-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
410 AM EDT SAT OCT 23 2010

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
6 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN INDIANA...21...28...29...30...31...35...36...37...38
...39...43...44...45...46...47...51...52...53...54
...55...60...61...62...63...64...67...68...69...70
...71...72.

GUSTY WINDS AND LOW RELATIVE HUMIDITIES FROM 20 TO 25 PERCENT
THREATEN TO PROMOTE FIRE SPREAD. SUSTAIN WINDS OF 10 TO 15 MPH ARE
EXPECTED...HOWEVER FREQUENT GUSTS AROUND 20 MPH WILL RESULT IN
ENHANCED FIRE DANGER.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

PUMA
3 follow-up statements
910 
WWUS83 KIND 231539
RFWIND

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1139 AM EDT SAT OCT 23 2010

...FIRE THREAT CONTINUES THIS AFTERNOON...

.RELATIVE HUMIDITIES OF 20 TO 25 PERCENT ARE EXPECTED THIS
AFTERNOON ACROSS MUCH OF CENTRAL INDIANA THIS AFTERNOON. SOUTH
WINDS GUSTING TO 20 OR 25 MPH THREATEN TO PROMOTE FIRE SPREAD.
SUSTAINED WINDS ARE EXPECTED TO BE 10 TO 15 MPH.

INZ021-028>031-035>039-043>047-051>055-060>064-067>072-232200-
/O.CON.KIND.FW.W.0008.101023T1700Z-101023T2200Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-
VIGO-CLAY-OWEN-MORGAN-JOHNSON-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1139 AM EDT SAT OCT 23 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING.

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN INDIANA...21...28...29...30...31...35...36...37...38
...39...43...44...45...46...47...51...52...53...54
...55...60...61...62...63...64...67...68...69...70
...71...72

GUSTY WINDS AND LOW RELATIVE HUMIDITIES FROM 20 TO 25 PERCENT
THREATEN TO PROMOTE FIRE SPREAD. SUSTAIN WINDS OF 10 TO 15 MPH
ARE EXPECTED...HOWEVER FREQUENT GUSTS AROUND 20 MPH WILL RESULT
IN ENHANCED FIRE DANGER.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

50
578 
WWUS83 KIND 231952
RFWIND

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
352 PM EDT SAT OCT 23 2010

...FIRE THREAT CONTINUES THIS AFTERNOON...

.RELATIVE HUMIDITIES OF 20 TO 25 PERCENT ARE EXPECTED THIS
AFTERNOON ACROSS MUCH OF CENTRAL INDIANA THIS AFTERNOON. SOUTH
WINDS GUSTING TO 20 OR 25 MPH THREATEN TO PROMOTE FIRE SPREAD.
SUSTAINED WINDS ARE EXPECTED TO BE 10 TO 15 MPH.

INZ021-028>031-035>039-043>047-051>055-060>064-067>072-232200-
/O.CON.KIND.FW.W.0008.000000T0000Z-101023T2200Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-
VIGO-CLAY-OWEN-MORGAN-JOHNSON-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
352 PM EDT SAT OCT 23 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING.

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN INDIANA...21...28...29...30...31...35...36...37...38
...39...43...44...45...46...47...51...52...53...54
...55...60...61...62...63...64...67...68...69...70
...71...72

GUSTY WINDS AND LOW RELATIVE HUMIDITIES FROM 20 TO 25 PERCENT
THREATEN TO PROMOTE FIRE SPREAD. SUSTAIN WINDS OF 10 TO 15 MPH
ARE EXPECTED...HOWEVER FREQUENT GUSTS AROUND 20 MPH WILL RESULT
IN ENHANCED FIRE DANGER.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
087 
WWUS83 KIND 232208
RFWIND

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
608 PM EDT SAT OCT 23 2010

...RED FLAG WARNING HAS EXPIRED...

.THE RED FLAG WARNING IS NO LONGER IN EFFECT AS WINDS WILL
DECREASE TO 5 TO 10 MPH AFTER DARK RESULTING IN A DIMINISHED FIRE 
THREAT.

INZ021-028>031-035>039-043>047-051>055-060>064-067>072-232315-
/O.EXP.KIND.FW.W.0008.000000T0000Z-101023T2200Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-
VIGO-CLAY-OWEN-MORGAN-JOHNSON-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
608 PM EDT SAT OCT 23 2010

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN INDIANA...21...28...29...30...31...35...36...37...38
...39...43...44...45...46...47...51...52...53...54
...55...60...61...62...63...64...67...68...69...70
...71...72

WINDS DIMINISH TO 5 TO 10 MPH AFTER DARK LOWERING THE FIRE THREAT.

$$

KOCH

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this red flag warning went out at Oct 23, 2:56 AM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Oct 23, 2:56 AM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
256 AM EDT SAT OCT 23 2010

.UPDATE...
THE SYNOPSIS...NEAR TERM...SHORT TERM
AND FIRE WEATHER SECTIONS HAVE BEEN UPDATED BELOW

&&

.SYNOPSIS...HIGH PRESSURE EAST OF INDIANA IS EXPECTED TO EXIT LATE
THIS AFTERNOON AND EVENING. THIS SHOULD BRING MAINLY ANOTHER DRY
DAY TO CENTRAL INDIANA TODAY HOWEVER...AS LOW PRESSURE OVER THE
PLAINS STATES PUSHES TOWARD THE GREAT LAKES...WARM SOUTHWEST FLOW
WILL DEVELOP AHEAD OF THE LOW ACROSS THE OHIO VALLEY. THIS WILL
BRING ABOVE TEMPERATURES FOR THE FIRST PART OF NEXT WEEK...ALONG
WITH RAIN CHANCES ALL OF NEXT WEEK.

&&

.NEAR TERM /TODAY/...MAIN FORECAST CHALLENGE WILL BE WINDS...AND
FIRE WEATHER IMPACTS. SEE THE FIRE SECTION BELOW FOR FURTHER DETAILS.

SURFACE ANALYSIS EARLY THIS MORNING SHOWS WARMER RETURN FLOW
ACROSS CENTRAL INDIANA. SKIES WERE MOSTLY CLEAR...HOWEVER CLOUDS
ACROSS THE MISSISSIPPI RVR VALLEY WERE BEGINNING TO SPREAD ACROSS
THE AREA. DEW POINT TEMPS WERE IN THE DRY UPPER 20S AND LOWER 30S.

EXPECT INCREASING CLOUDS TODAY AS THE LOW ACROSS THE PLAINS
CONTINUES TO EJECT HIGH CLOUDS ACROSS INDIANA. UPPER RIDGE IN
PLACE ACROSS INDIANA SHOULD KEEP THE AREA PRECIP FREE TODAY.

FORECAST SOUNDINGS AND TIME HEIGHTS ALSO DISPLAY THE DRY LOWER
LEVELS WITH INCREASING CLOUDS ALOFT. THUS WILL TREND THE FORECAST
IN THE MANNER. 850MB TEMPERATURES NEAR 13-14C SHOULD WITH GOOD
MIXING ALOFT AND FILTERED SUN SHOULD ALLOW WARMING INTO THE LOWER
70S. MAVMOS SEEMS TO HAVE A GOOD HANDLE ON THIS...BUT THE MET MOS
SEEMS TOO WARM. WILL STICK CLOSE TO MAV FOR HIGHS.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...

GFS AND NAM AGREE A MORE ACTIVE WEATHER PATTERN IS SET TO BEGIN
TONIGHT AS SEVERAL SHORT WAVES PUSH THROUGH THE OHIO VALLEY WITH A
SOUTHWEST FLOW ALOFT AHEAD OF THE STRONG LOW OVER THE PLAINS. WILL
USE A BLEND OF THE MODELS HERE. BEST CHANCES FOR RAIN LOOK TO
BEGIN LATE TONIGHT ACROSS THE WESTERN PARTS OF THE FORECAST AREA
AND AGAIN ON SUNDAY MORNING. TIME HEIGHTS REVEAL GOOD LIFT LATE
TONIGHT AND ON SUNDAY AS THE SHORT WAVE PUSHES ACROSS THE AREA.
THUS RAISE POPS ACROSS THE WESTERN AREAS TONIGHT AND ACROSS THE
REST OF THE FORECAST AREA ON SUNDAY.

AS THE BEST DYNAMICS APPEAR TO DEPART BY SUNDAY AFTERNOON...WILL
TRY AND TREND POP CHANCES DOWNWARD DURING THE AFTERNOON HOURS. AS
FOR TEMPERATURES....WITH INCREASING CLOUDS AND RAIN ON TONIGHT
WILL LEAN WARMER THAN THE MAVMOS FOR LOWS...AND LEAN COOLER BY 1-2
DEGREES ON HIGHS.

AFTER A BRIEF BREAK IN UPPER SUPPORT ON SUNDAY NIGHT...ANOTHER QUICK
MOVING SHORT WAVE LOOKS TO PUSH ACROSS THE AREA ON MONDAY. WILL
STICK CLOSE TO MAVMOS POPS ON SUNDAY NIGHT GIVEN TIMING ISSUES
WITH THE SHORTWAVE AT 48 HOURS OUT. HOWEVER ON MONDAY...305K ISENTROPIC
SURFACE CONTINUE TO SHOW UPGLIDE AHEAD OF THE WAVE AND ENOUGH
MOISTURE APPEARS PRESENT AS SPECIFIC HUMIDITIES ARE BETWEEN 3-4
G/KG. FORECAST SOUNDINGS AGAIN SHOW A NEARLY SATURATED COLUMN.
THUS WILL AGAIN TREND POPS UPWARD ON MONDAY. AS THE WAVE DEPARTS
BY MONDAY NIGHT...WILL DROP POPS BACK DOWN CLOSE TO MAVMOS.

AS FOR TEMPERATURES...WITH EXPECTED CLOUDS AND RAIN THROUGH THE
PERIOD WILL TREND LOWS WARMER THAN MAVMOS AND HIGHS COOLER.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...

LOW CONFIDENCE FORECAST WITH PRECISE TIMING OF FRONTS VERY
CRITICAL. NOTICED ENSEMBLE GFS CONSIDERABLY CLOSER TO ECM THAN
OPERATIONAL GFS. THIS SUGGESTS ENSEMBLE MEANS SHOULD WORK PRETTY
WELL...WHICH WAS CLOSE TO HPC.

&&

.AVIATION.../DISCUSSION FOR THE 06Z TAFS/...

THE MAIN FOCUS OF TAF PERIOD WILL BE THREAT FOR LLWS OVER THE NEXT
SEVERAL HOURS AS A LLJ MOVES ACROSS CENTRAL INDIANA.  WINDS OFF THE
SURFACE ARE RANGING BETWEEN 5 TO 10 KTS...WHILE WINDS AROUND 2K ARE
EXPECTED TO BE CLOSE TO 35KTS. CLOUDS WILL SLOWLY INCREASE IN THE
MID LEVELS AS RIDGE BREAKS DOWN AND A LOW OVER THE CENTRAL PLAINS
PUSHES CLOSER TO THE TAF SITES. HOWEVER...CONDITIONS WILL BE
AT VFR CATEGORY THROUGH THE ENTIRE TAF PERIOD.  RAIN CHANCES STILL
DO NOT LOOK GOOD ENOUGH TO MENTION IN TAFS AT THIS TIME.

&&

.FIRE WEATHER...

HAVE DECIDED ON A RED FLAG WARNING DURING PEAK HEATING HOURS THIS
AFTERNOON. BUFKIT FORECAST SOUNDINGS SHOW WIND GUSTS OF 19 TO 25
KNTS POSSIBLE THIS AFTERNOON AS A 850MB LLJ NEAR 30 KNOTS STREAMS
ACROSS THE AREA. AS MIXING OCCURS THIS AFTERNOON A FEW GUSTS MAY
MIX DOWN DURING THE AFTERNOON HOURS AND GIVEN THE VERY DRY FUELS
ACROSS CENTRAL INDIANA AND RED FLAG WARNING SEEMS WARRANTED
ACROSS THE WESTERN PARTS OF THE FORECAST AREA.

AN ENHANCED FIRE DANGER WILL STILL EXIST ACROSS THE EASTERN
SECTIONS AND WILL ISSUE AND SPS TO COVER THOSE AREAS...ALTHOUGH
WINDS IN THOSE LOCATIONS ARE NOT EXPECTED TO REACH RED FLAG CRITERIA.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 6 PM EDT THIS
EVENING FOR INZ021-028>031-035>039-043>047-051>055-060>063-
067>071.

&&

SYNOPSIS...PUMA
NEAR TERM...PUMA
SHORT TERM...PUMA
LONG TERM....JK
AVIATION...TDUD
FIRE...PUMA
Hazardous weather outlook, Oct 22, 9:07 AM EDT, 19 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
907 AM EDT FRI OCT 22 2010

INZ021-028>031-035>049-051>057-060>063-067-068-231315-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-KNOX-DAVIESS-
907 AM EDT FRI OCT 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS ENHANCED WILD FIRE RISK ON SATURDAY DUE TO LOW RELATIVE
HUMIDITY AND MODERATE WIND SPEEDS.

THUNDERSTORM ACTIVITY IS POSSIBLE FROM SATURDAY NIGHT INTO TUESDAY OF
NEXT WEEK... AND AGAIN ON THURSDAY. AT THIS TIME...SEVERE STORMS
ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ064-065-069>072-231315-
BARTHOLOMEW-DECATUR-MARTIN-LAWRENCE-JACKSON-JENNINGS-
907 AM EDT FRI OCT 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS ENHANCED WILD FIRE RISK ON SATURDAY DUE TO LOW RELATIVE
HUMIDITY AND MODERATE WIND SPEEDS.

THUNDERSTORM ACTIVITY IS POSSIBLE FROM SUNDAY INTO TUESDAY OF NEXT
WEEK...AND AGAIN ON THURSDAY. AT THIS TIME...SEVERE STORMS ARE
NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

Nearby

Red Flag Warnings in Indiana, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.